Authors: Ognjanović, Zoran 
Perović, Aleksandar
Rašković, Miodrag 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Logics with the qualitative probability operator
Journal: Logic Journal of the IGPL
Volume: 16
Issue: 2
First page: 105
Last page: 120
Issue Date: 1-Jan-2008
Rank: M23
ISSN: 1367-0751
DOI: 10.1093/jigpal/jzm031
Abstract: 
The paper presents several strongly complete axiomatizations of qualitative probability within the framework of probabilistic logic. We show that in the proposed semantics qualitative probabilities are characterized by probability functions, so they also are comparative probabilities.
Keywords: Decidability | Probability logic | Qualitative probability | Strong completeness
Publisher: Oxford University Press

Show full item record

SCOPUSTM   
Citations

25
checked on Nov 28, 2022

Page view(s)

30
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.